Approximate analytic solution for Asian options with stochastic volatility
Year of publication: |
2020
|
---|---|
Authors: | Lin, Chung-Gee ; Chang, Chia-Chang |
Published in: |
The North American journal of economics and finance : a journal of financial economics studies. - Amsterdam [u.a.] : Elsevier, ISSN 1062-9408, ZDB-ID 1289278-6. - Vol. 54.2020, p. 1-12
|
Subject: | Stochastic volatility | Approximate analytic solution | Asian option | Lognormal | Taylor series expansion | Optionsgeschäft | Option trading | Optionspreistheorie | Option pricing theory | Volatilität | Volatility | Stochastischer Prozess | Stochastic process | Asien | Asia |
-
General lattice methods for arithmetic Asian options
Gambaro, Anna Maria, (2020)
-
On the implied volatility of Asian options under stochastic volatility models
Alòs, Elisa, (2023)
-
Subleading correction to the Asian options volatility in the black-scholes model
Pirjol, Dan, (2023)
- More ...
-
Analyses of retirement benefits with options
Lin, Chung-Gee, (2014)
-
Analytic approximation formulae for pricing forward-starting Asian options
Tsao, Chueh-Yung, (2003)
-
Emerging e-commerce development model for Taiwanese travel agencies
Tsai, Hsien-Tang, (2005)
- More ...